ITEM METADATA RECORD
Title: Self-avoiding walks near an excluded line
Authors: Vanderzande, Carlo
Issue Date: Feb-1990
Publisher: Iop publishing ltd
Series Title: Journal of Physics A. Mathematical and General vol:23 issue:4 pages:563-566
URI: 
ISSN: 0305-4470
Publication status: published
KU Leuven publication type: DI
Appears in Collections:Theoretical Physics Section

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science